# SDR DHL2005802531

- Difficulty date: July 13, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 84,803 hours, 31,060 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S1616757
- Condition: Cracked
- Location: Fuselage
- Part time: 84,803 hours, 31,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAIL SECTION L-17L CRACKED 2.000 (STA 1766.000-1786.000) MAJOR REPAIR.   PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG.1, SRM 53-5-3 PG. 16 FIG. 5. REMOVED CRACKED LONGERON IAW SRM 51-1-21 PG. 1, SRM 51-1-20D PG. 21. FABRICATED NEW LONGERON P/N S1616757 IAW SRM 53-5-3 PG. 16 FIG. 15, SRM 51-2-6 FIG. 50. HEAT TREATED NEW LONGERON IAW SRM 51-1-1 PG. 1-13-17. PERFORMED NDT INSP IAW NDT SPM PART 08-00-02 TO07. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG. 9. INSTALLED NEW LONGERON IAW SRM 51-1-20D PG. 9. TORQUED IAW SRM 51-3-1.
